Top
10
Doctor insights on: Drug Overdose Symptoms

Share
1

1
What is drug overdose like?

What is drug overdose like?

Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more

Drug Overdose (Definition)

When the maximum safe dose or dose of medicationis ...Read more


3

3
If you get drug overdose, how do you feel?

Likely nothing: The first sign of overdose may be death- no other warning. This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are talking about Cocaine or other stimulants- it may be anxiety, palpitations, seizures, tremors and than perhaps death. However, these symptoms can be seen in sensitive individuals even with very low exposures. ...Read more

See 1 more doctor answer
4

4
Help, what to do on a possible drug overdose?

Possible drug OD: You can call 1-800-222-1222 (poison hotline) 24/7 from anywhere in the us if you have questions about poisoning or poison prevention. Your emergency room is an other option. ...Read more

5

5
I was just wondering why does a drug overdose happen?

Long answer: There are a lot of reasons why overdose happens. There is an established set of dosages for medications based on the disease they are being used to treat for. When that dosage is exceeded, that is an overdose. Some overdoses do not harm a patient, but a harmful overdose can happen when the amount prescribed is exceeded. Different drugs have different effects when overdosed. ...Read more

6

6
What is the definition or description of: drug overdose?

Maximum dose exceded: When the maximum safe dose or dose of medicationis consumed beyond its prescription. ...Read more

7

7
Please tell me what to do during a possible drug overdose?

Immediately call 911: Get that person to the Emergency Room ASAP. In the meantime, keep the patient as still as possible and turn the head to one side to prevent issues when or if they pass out as part of the overdose. ...Read more

8

8
Please help! what happens when someone has a drug overdose?

That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and often they have intravenous fluids. If they stopped breathing - a tube can be inserted to assist with breathing. Sometimes they are given charcoal to absorb the drugs and sometimes their stomach is "pumped". They may need to be given medications. ...Read more

9

9
After a drug overdose, how long until consciousness is regained?

After a drug overdose, how long until consciousness is regained?

Depends - can die!: Drug overdoses don't just make someone sleep - they can stop the heart or stop breathing. If someone is unconscious from a drug overdose, call 911 right away, because they can easily stop breathing and die or suffer permanent brain damage. This is true for medication overdoses as well as overdose of street or party drugs. ...Read more

10

10
What are the chances of becoming a vegetable after drug overdose?

What are the chances of becoming a vegetable after drug overdose?

Why do you ask?: They're fairly high, and serious brain damage is one of the risks. If you are considering suicide, please call 911, your family physician, or some other person who's wise and trustworthy. They can help you get out of impossible situations, and help you find the inner strength go live. 'You can find something better than death anywhere', as the old take says. Best wishes. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more